Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 245, NWS Shreveport, LA

November 29, 2016Grant Parish, Natchitoches Parish, Winn Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Nov 29, 2016, 3:09 PM CST for Grant Parish, Natchitoches Parish, Winn Parish, Louisiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 29, 2016, 3:09 PM CST (21:09 UTC)
Expired
Nov 29, 2016, 3:45 PM CST
In force
36 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Grant Parish, LA, Natchitoches Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 1:48 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 9.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2984 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

886 
WUUS54 KSHV 292109
SVRSHV
LAC043-069-127-292145-
/O.NEW.KSHV.SV.W.0245.161129T2109Z-161129T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
309 PM CST TUE NOV 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  EAST CENTRAL NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
  SOUTH CENTRAL WINN PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 345 PM CST

* AT 309 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER
  MONTGOMERY...OR 14 MILES SOUTHEAST OF NATCHITOCHES...MOVING
  NORTHEAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  MONTGOMERY...ATLANTA...MELROSE...LAKE IATT AND WILLIANA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN INTERIOR ROOM...
A BATHROOM...CLOSET OR BASEMENT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
AND NORTHWESTERN LOUISIANA.

LAT...LON 3155 9296 3164 9304 3190 9262 3165 9245
TIME...MOT...LOC 2109Z 242DEG 44KT 3164 9290 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

20
1 follow-up statement
409 
WWUS54 KSHV 292128
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
328 PM CST TUE NOV 29 2016

LAC069-292137-
/O.CAN.KSHV.SV.W.0245.000000T0000Z-161129T2145Z/
NATCHITOCHES LA-
328 PM CST TUE NOV 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NATCHITOCHES
PARISH IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3163 9285 3173 9289 3190 9262 3169 9249
TIME...MOT...LOC 2127Z 242DEG 44KT 3175 9266 

$$

LAC043-127-292145-
/O.CON.KSHV.SV.W.0245.000000T0000Z-161129T2145Z/
GRANT LA-WINN LA-
328 PM CST TUE NOV 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST
FOR NORTHWESTERN GRANT AND SOUTH CENTRAL WINN PARISHES...

AT 327 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
WINNFIELD...MOVING NORTHEAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ATLANTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR
ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3163 9285 3173 9289 3190 9262 3169 9249
TIME...MOT...LOC 2127Z 242DEG 44KT 3175 9266 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$
20

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 12:52 PM CST, 2 hours 17 minutes earlier.

Area forecast discussion, Nov 29, 12:52 PM CST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1252 PM CST Tue Nov 29 2016

.UPDATE...
Isolated showers have developed across portions of northeast TX
and southwest AR, though within drier air. Do not expect much /if
at all/ in the way of precipitation, but have adjusted the
forecast to reflect this trend, with the showers tapering off in
the next few hours. Focus for severe thunderstorm potential
remains across portions of Deep East TX northeast towards
southwest AR and locales eastward later this afternoon.

&&

.PREV DISCUSSION... /issued 1203 PM CST Tue Nov 29 2016/

AVIATION... Scattered convection mainly south of I-20, has
increased as a warm front to the south advances nwd into the area.
 These storms continuing since early this am near the KLFK
terminal, are skirting just south of KSHV terminal, and gradually
advancing towards the KMLU terminal. A cold front will also move
across ne TX this aftn and likely a squall line to develop around
30/00z affecting mainly KMLU and KELD terminals this eve but
possibly briefly affect KSHV and KLFK near 30/00z. Stgr cells this
 aftn may contain hail and gusty winds over 40 kts, with possible
straight line winds with storms invok cold front this eve. Overall
 svr threat to progress later in day with tornadic potential over
eastern cwa. Lgt to sw winds around 10 kts expected this aftn.
Most sites outside of convection are vfr with mid lvl cloud decks
except for KMLU terminal where some ocnl IFR cigs and lowered
vsbys have persisted beyond mrng. Skies becmg vfr skc later
tonight and continue thru end of fcst period with frontal w-nw
winds around 10 kts after 30/13z./VII/.

PREV DISCUSSION... /issued 425 AM CST Tue Nov 29 2016/

DISCUSSION...
The dryline that ushered in active weather yesterday has stalled
and will washout later today. The upper level low to the west will
push a cold front through later today with a warm front moving
northeast ahead of the front. Expect an increase in clouds today
which will keep temperatures in the 70s and dewpoints in the upper
40s to lower 50s. The low level moisture along with warmer
temperatures could allow east texas and central Louisiana areas
to see severe weather later today, mainly hail and wind. The cold
front will move out early Wednesday morning with cool drier air
behind the front with surface high pressure providing subsidence
and cooler conditions during the early morning and overnight
hours. We will provide graphics about the severe weather this
morning showing the areas in the slight risk.

The next weather maker will be another trough of low pressure out
of the Pacific northwest that will move into southwestern US. The
GFS and Euro show the trough moving into the area on Saturday
with overrunning ahead of the front. The difference in the models
are in the timing of the rain ending the EURO moves the rain out
early monday while the GFS keeps the overrunning conditions into
Tuesday and early Wednesday.

21

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  45  62  36  63 /  20  10   0   0
MLU  49  63  34  62 /  50  10   0   0
DEQ  36  57  29  60 /  10   0   0   0
TXK  42  60  35  60 /  10  10   0   0
ELD  42  61  32  60 /  20  10   0   0
TYR  43  62  37  64 /  10  10   0   0
GGG  43  62  35  64 /  10  10   0   0
LFK  45  66  35  65 /  30  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

29/07/21
Hazardous weather outlook, Nov 29, 1:21 PM CST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
121 PM CST TUE NOV 29 2016

ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165-301930-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-
SHELBY-ANGELINA-
121 PM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST
OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF DEEP
EAST TEXAS...NORTHERN LOUISIANA AND SOUTH CENTRAL ARKANSAS ALONG
AND AHEAD OF A NORTHWARD MOVING WARM FRONT. ANY STRONG OR SEVERE
THUNDERSTORMS SHOULD REMAIN SOUTH AND EAST OF THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY
LASTING UNTIL EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ005-006-011>014-017>022-TXZ166-167-301930-
LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SAN AUGUSTINE-
121 PM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF
CENTRAL...NORTH CENTRAL AND NORTHEAST LOUISIANA TO ACROSS SOUTH
CENTRAL ARKANSAS DUE TO A NORTHWARD MOVING WARM FRONT. SOME OF
THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON INTO THE
EARLY EVENING...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND
ISOLATED TORNADOES. ACTIVITY SHOULD MOVE EAST OF THE REGION BY
LATE THIS EVENING INTO EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY
LASTING UNTIL EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL BE REQUIRED LATE THIS AFTERNOON
THROUGH POSSIBLY EARLY EVENING.

In the hours before

Local storm report, Nov 29, 12:17 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1217 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     HAIL             1 NNE BURKE             31.24N  94.77W
11/29/2016  E1.00 INCH       ANGELINA           TX   PUBLIC

            PUBLIC POST PHOTO OF HAIL ON KTRE-TV FACEBOOK PAGE.

&&

EVENT NUMBER SHV1600699

20
Special weather statement, Nov 29, 1:14 PM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
114 PM CST TUE NOV 29 2016

LAZ006-292000-
UNION LA-
114 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION PARISH UNTIL 200 PM
CST...

AT 113 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FARMERVILLE...OR 13 MILES NORTHWEST OF CLAIBORNE...MOVING NORTHEAST
AT 50 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FARMERVILLE...MARION...BAYOU D ARBONNE LAKE...ROCKY BRANCH...
SPENCER...HAILE...LINVILLE AND LITROE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

LAT...LON 3259 9232 3266 9242 3267 9242 3267 9243
      3271 9249 3301 9218 3301 9207 3298 9208
      3297 9207 3297 9208 3292 9207 3287 9208
      3284 9206 3283 9207 3280 9205 3276 9206
      3274 9205
TIME...MOT...LOC 1913Z 226DEG 41KT 3271 9233

20
Special weather statement, Nov 29, 1:32 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
132 PM CST TUE NOV 29 2016

LAZ006-292000-
UNION LA-
132 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION PARISH UNTIL 200 PM
CST...

AT 131 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FARMERVILLE...OR 14 MILES NORTH OF CLAIBORNE...MOVING NORTHEAST AT 40
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FARMERVILLE...MARION...BAYOU D ARBONNE LAKE...ROCKY BRANCH...
SPENCER...LINVILLE AND HAILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

LAT...LON 3261 9229 3276 9243 3301 9213 3301 9211
      3297 9207 3297 9208 3292 9207 3292 9208
      3287 9208 3284 9206 3283 9207 3280 9205
      3276 9206 3274 9205
TIME...MOT...LOC 1931Z 230DEG 35KT 3274 9229

20
Special weather statement, Nov 29, 1:46 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
146 PM CST TUE NOV 29 2016

LAZ019>022-292030-
CALDWELL LA-WINN LA-LA SALLE LA-GRANT LA-
146 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...SOUTHERN
CALDWELL...NORTHERN LA SALLE AND SOUTHEASTERN WINN PARISHES UNTIL 230
PM CST...

AT 145 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF OLLA...OR 15 MILES SOUTHEAST OF
WINNFIELD...MOVING NORTHEAST AT 40 MPH...AND ANOTHER STRONG
THUNDERSTORM NEAR OLLA MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...OLLA...CLARKS...GRAYSON...URANIA...TULLOS...GEORGETOWN...
SPAULDING...STANDARD...ROCHELLE...KELLY...ZENORIA AND BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

LAT...LON 3193 9200 3187 9201 3167 9243 3181 9256
      3217 9215 3197 9190 3193 9190
TIME...MOT...LOC 1945Z 230DEG 34KT 3180 9243

20
Special weather statement, Nov 29, 1:52 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
152 PM CST TUE NOV 29 2016

LAZ002-010-011-292045-
DE SOTO LA-BOSSIER LA-RED RIVER LA-
152 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE SOTO...RED RIVER AND
SOUTHERN BOSSIER PARISHES UNTIL 245 PM CST...

AT 151 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANSFIELD...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...COUSHATTA...MARTIN...SOUTH MANSFIELD...HALL SUMMIT...
EDGEFIELD...CARMEL...EVELYN...GRAND BAYOU...LOGGY BAYOU...CRICHTON...
ARMISTEAD AND NINOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3199 9383 3224 9360 3224 9351 3225 9346
      3225 9349 3227 9350 3227 9352 3230 9352
      3229 9354 3236 9348 3231 9342 3229 9342
      3228 9341 3224 9342 3224 9333 3210 9316
      3185 9369
TIME...MOT...LOC 1951Z 229DEG 52KT 3198 9369

VII
Special weather statement, Nov 29, 2:23 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
223 PM CST TUE NOV 29 2016

ARZ073-LAZ005-006-292115-
UNION AR-LINCOLN LA-UNION LA-
223 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY...
NORTHERN UNION AND NORTH CENTRAL LINCOLN PARISHES UNTIL 315 PM CST...

AT 223 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF BERNICE...OR 16 MILES NORTH OF RUSTON...MOVING
NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUTTIG...FARMERVILLE...LAPILE...MARION...FELSENTHAL...BAYOU D ARBONNE
LAKE...CECIL...SHILOH...OAKLAND AND LITROE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3297 9208 3292 9207 3289 9208 3267 9258
      3275 9265 3321 9221 3320 9220 3321 9218
      3319 9218 3318 9216 3316 9217 3317 9215
      3316 9211 3312 9212 3310 9214 3303 9211
      3303 9209 3301 9207
TIME...MOT...LOC 2023Z 226DEG 32KT 3275 9256

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 10:13 AM CSTSpecial Weather StatementSHVSabine47 min
Nov 29, 11:07 AM CSTSpecial Weather StatementSHVRed River53 min
Nov 29, 11:56 AM CSTSpecial Weather StatementSHVBienville, Jackson49 min
Nov 29, 1:14 PM CSTSpecial Weather StatementSHVUnion46 min
Nov 29, 1:28 PM CSTSevere Thunderstorm WarningSHVUnion17 min
Nov 29, 1:32 PM CSTSpecial Weather StatementSHVUnion28 min
Nov 29, 1:46 PM CSTSpecial Weather StatementSHVCaldwell44 min
Nov 29, 1:52 PM CSTSpecial Weather StatementSHVDe Soto, Red River53 min
Nov 29, 1:53 PM CSTTornado WarningSHVCaldwell, Grant, LaSalle, Winn52 min
Nov 29, 2:16 PM CSTSevere Thunderstorm WarningSHVCaldwell43 min
Nov 29, 2:23 PM CSTSpecial Weather StatementSHVUnion52 min
Nov 29, 2:26 PM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Jackson, Lincoln, Natchitoches, Red River49 min
Nov 29, 2:43 PM CSTTornado WarningSHVCaldwell17 min
Nov 29, 2:49 PM CSTTornado WarningSHVGrant, LaSalle, Winn41 min
Nov 29, 2:54 PM CSTSevere Thunderstorm WarningSHVCaldwell, Winn36 min
Nov 29, 3:07 PM CSTSevere Thunderstorm WarningSHVDe Soto, Sabine38 min
Nov 29, 3:13 PM CSTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union47 min
Nov 29, 3:26 PM CSTTornado WarningSHVGrant, LaSalle, Natchitoches, Winn49 min
Nov 29, 3:31 PM CSTTornado WarningSHVCaldwell, LaSalle, Winn44 min
Nov 29, 3:35 PM CSTSpecial Weather StatementSHVCaldwell25 min
Nov 29, 3:41 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Red River, Sabine, Winn49 min
Nov 29, 3:49 PM CSTSpecial Weather StatementSHVOuachita56 min
Nov 29, 3:49 PM CSTSevere Thunderstorm WarningSHVUnion13 min
Nov 29, 3:50 PM CSTTornado WarningSHVNatchitoches, Sabine, Winn25 min
Nov 29, 4:12 PM CSTTornado WarningSHVCaldwell, LaSalle, Winn48 min
Nov 29, 4:18 PM CSTSpecial Weather StatementSHVWinn42 min
Nov 29, 4:32 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn58 min
Nov 29, 4:40 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine, Winn23 min
Nov 29, 4:42 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine48 min
Nov 29, 4:58 PM CSTTornado WarningSHVSabine32 min
Nov 29, 4:59 PM CSTTornado WarningSHVCaldwell16 min
Nov 29, 5:08 PM CSTSpecial Weather StatementSHVCaldwell52 min
Nov 29, 5:17 PM CSTTornado WarningSHVCaldwell, Grant, LaSalle43 min
Nov 29, 5:25 PM CSTSpecial Weather StatementSHVOuachita35 min
Nov 29, 5:26 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn49 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.